• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Bad Kigtropin Allergic Reaction

iamca

New member
Newbies
Joined
Jul 23, 2013
Messages
2
I know this has been brought up, probably countless times before, but I just wanted a little more clarification than what was previously given and I will try to add as much information as I can.

A little bit about the situation and reason:
So my friend is in his late 30s and decided to give GH a try, purely for health benefits like better skin a little fat loss, just an overall younger appearance and not really to gain size. The brand of GH he is using is Kigtropin. He started say about 6-7 months ago (maybe a little break in the middle there for about 2 weeks because he was having injection issues).

The lowdown:
For the first week everything seemed to be going great, He did not feel any sides, but he did not expect to after this short period. he was doing 4IU of GH every morning – cycle = 5 days on 2 days off. On his off day he went to the gym and after his workout used the stand up tanning facility. When he was finished he noticed that the injection sites were swollen; either side of his belly, the latest injection site bigger than the other – about the size of a quarter. He mentioned they felt like a mosquito bite; itchy as heck. he was a little worried that he may have done something wrong by tanning. The swelling went down in time for his next cycle, but noticed the odd injection would swell – not every one at this point. After about 2.5 months of doing 4IU a day, he still did not notice any sides and every injection would swell to the size of a quarter and itch like no tomorrow. During this time he was really finding it hard to locate places around his belly area to inject.

At the 3 month mark he introduced peptides into the mix, CJC 1295 no-DAC 2mg (MOD GRF 1-29) and GHRP-2 5mg. In the morning he would mix 1IU of each peptide into a pin and wait 15-20 minutes before using another pin and injecting 2IU of the kigs. He would also do the same before bed minus the kigs. He would still get swollen injection sites from both the kigs and the peptides. However, the peptides produced instant sides, swollen hands, dry mouth, hungry feeling. He said he felt pretty good about the peptides, but was still unsure of the allergic reactions he was getting.

Now he am trying to eliminate or figure out what might be causing these reactions. The swollen injection sites are now the size of a ping pong ball. He has have used different sites. (eg. Belly, side just above the 5th rib and in his thigh.) Currently he is not using the peptides. He has tried to add twice as much bacteriostatic water to dilute the solution and inject ½ inch into his thigh, but he still has the same allergic reaction. he has injected just the bacteriostatic water at 2IU and had no allergic reaction whatsoever, so he has ruled that out. He does not think the GH is doing anything either as after 6-7 months he does not feel any sides or see really any difference. The only thing it seems to be doing is causing a harsher allergic reaction each time he takes it and he is worried this might have greater consequences farther down the road. He also thinks that having these reactions is somehow negating any benefit from the GH.

Also previous injection sites that had swollen and went away will return a week later for no reason. Let see if I can explain his situation properly. So he injects into lets say his side and it swells, the swelling will go down after a few days, say 2-4. About 5 or so days after the swelling has gone away the old site will get itchy again and the swelling will reappear. He has even had an area which he has not used to inject for a few weeks have a reaction and swell in the pin location.

Procedures:
He is using 2IU per day of Kigtropin with blue tops, white box – 5on 2off cycle) **The person he is getting this off of has been recommended and he has assured him that he has done lab tests and the product is legit. He knows this can never guarantee anything, but he just thought he would mention it. Also other people he knows who are using it say they are feeling sides and it is real.**
He reconstitutes using Sterile Bacteriostatic Water 1CC per vial (last cycle has been 2CC – so 4IU per shot - no change in reaction)
While using peptides, see below for type, He reconstituted using 2CC of Bacteriostatic Water per vial and drew 1IU of each into the same pin
CJC 1295 no-DAC 2mg (MOD GRF 1-29)
GHRP-2 5mg
Pins are 28g ½” insulin syringe 1CC
He wipes site down with either per-packaged Alcohol Swabs or Isopropyl alcohol 70% and dry swab
He also cleans the tops of every vial before and after extraction

I hope I have given enough information on this and that maybe my friend can get some feedback and guidance. I am new to this site and don't know what else to do for my friend. He wants to continue to using GH but he is starting to worry about his current situation.

Thanks in advance!
 

jm425

Active member
Kilo Klub Member
Registered
Joined
Oct 9, 2008
Messages
4,799
Most kigs these days are fake/bunk and have absolutely no hgh inside of it. Some have reported there are kigs with gh in it but it's severely underdosed. I would recommend your friend stop taking them and throw them out. Either that or tell him to get a hgh serum test through labcorp.
 

Perfecto

Banned
Joined
May 24, 2013
Messages
292
Kigs are garbage. Nothing but hype, and I cant believe people are still buying those things.. All they are now is some cheap generic with a fancy kig label.
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,743
Most kigs these days are fake/bunk and have absolutely no hgh inside of it. Some have reported there are kigs with gh in it but it's severely underdosed. I would recommend your friend stop taking them and throw them out. Either that or tell him to get a hgh serum test through labcorp.
Your right,,,,get some lab work is the only way to know what your doing for sure.
 

iamca

New member
Newbies
Joined
Jul 23, 2013
Messages
2
He had been thinking of getting some testing done. Thanks for the replies.
 

Forum statistics

Total page views
502,858,086
Threads
123,552
Messages
2,356,727
Members
155,166
Latest member
Liang
Top